MathSciNet Relay Station
MathSciNet bibliographic data
MR512512 (81g:65070) 65J10 (47A05 65F05)
Langford, W. F. The generalized inverse of an unbounded linear operator with unbounded constraints. SIAM J. Math. Anal. 9 (1978), no. 6, 1083–1095.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement